# SDR COEA2011051001912

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB03
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101935 NR 100044 HEAVY CK COE / MAJOR REPAIR:  RT LONGITUDINAL FLOORBEAM AT FWD SIDE OF FLOORBEAM 18 IS CRACKED.  CUT OUT CRACKED SECTION OF LONGITUDINAL FLOORBEAM BETWEEN FR 17 & 18.  FABRICATED AND INSTALLED FLOORBEAM PER EO.
